Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
122 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Timolol 0.5% eye drops

Premium Questions

Dr.  Shoaib Khan MD

the timolol eye drops until I see a my dr. on monday I have a server eye irritation , my eyes are itchy, red ... and dryness and now smoking outdoors. ? is...can I use Timolol gel... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)
Dr. N. K. Misra MD

Can using Timolol and Latantrost eye drops for glaucoma cause any side effects. An it cause swelling uderneath the eyes. ... View answer

Answered by : Dr. N. K. Misra ( Ophthalmologist)
Dr. Michelle Gibson James MD

89 yr old female with a pace maker started dorzolamide timolol eye drops about aweek ago and now ... the drops cause this? ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. N. K. Misra MD

I've been using Lumigan 0.01% for about four weeks to help lower eye pressure for glaucoma . To help my pressure even lower, I was recently told about six days ago, to use Timolol Maleate along ... View answer

Answered by : Dr. N. K. Misra ( Ophthalmologist)
Dr.    Arif N Khan MD

I hope you answer a question about my eye dtop... Timolol Maleate Opthalmic Solution USP ...how ... instead of 5 ml and saids it should last for 3 months...it may last for 3 months but what is the... View answer

Answered by : Dr. Arif N Khan ( OBGYN)

Public Forum Discussions

Dr. Dorina Gurabardhi MD

I use timolol eye drops for glaucoma. Is that a beta blocker? Wondering if it is ok to take with bromfed DM? Also got an rx for amoxicillin, is that ok as well? They told me to get saline spray ... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr.     Bhanu Partap MD

Hi My mom was using two kind of eye drops for glaucoma. Alphagan and Dorzolamide. Her eye pressure was 23 a few days ago....high. So, the eye doc kept her on the Alphagan, but now has replaced ... View answer

Answered by : Dr. Bhanu Partap ( Cardiologist)
Dr. Ashok Kumar Dash MD

This morning I woke up with what I was told is subjunctival hemorrhage in my right eye. Should I put my latanoprost eye drop in that eye this evening and also timolol in that eye... View answer

Answered by : Dr. Ashok Kumar Dash ( Ophthalmologist)
Dr.   Ashakiran S MD

is saying mid sentence. He has stopped timolol for 48 hours but still has symptoms. What could it be. Eye ...My nephew is 41 years old and recently has had glaucoma and tx with timolol and has had... View answer

Answered by : Dr. Ashakiran S ( General & Family Physician)
Dr. Purva Patel MD

I take 50mg of zoloft per day at night, winter blues. In addition I take one drop per eye in the morning of timolol in the morning for ocular hypertension for several years. I was told that... View answer

Answered by : Dr. Purva Patel ( General & Family Physician)

Mobile Questions and Answers

Dr.     Sameer Kumar MD

timolol eye drops are used in very low dose schedule and hence cannot cause noticeable change in the potassium levels. Regards

Dr. Kerry Pottinger MD

Hi, The effect of Timolol eye drops may be increased by Wellbutrin. Therefore, your intraocular pressure may be lower than usual. Also, your heart rate may be lower than usual for you. These are...

Dr.    Mohammed Taher Ali MD

There is no such eye drop to be effective. Kindly consult the eye doctor. Reply eith thanks